MAUDE Adverse Event Report: MOBIA MEDICAL, INC VIVISTIM® PAIRED VNS¿ SYSTEM

MOBIA MEDICAL, INC VIVISTIM® PAIRED VNS¿ SYSTEM
Model Number 1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The returned ipg was evaluated and no functional issues were identified during performance testing.Log files show initial programming to expected settings, which were unchanged leading up to explant date.Patient attended over 30 in-clinic therapy sessions and self-activated the device over 300 times between initial implant and explant procedures.No problems in the manufacture or use of the device have been identified.
 
Event or Problem Description
Patient was implanted on (b)(6) 2025 and began therapy protocol on (b)(6) 2026.The patient later subsequently reported experiencing chest shocking sensations while the device was not actively delivering stimulation.The implanting physician replaced the ipg on (b)(6) 2026, and the originally implanted lead was not replaced.Mobia medical personnel were not present during the procedure.Patient developed left-sided weakness approximately two weeks after the replacement procedure on (b)(6) 2026, was in hospital for two days, and discharged to out-patient rehab; ct imaging was reportedly inconclusive as to cause.The replacement ipg was turned on per physician clearance on (b)(6) 2026 to support at home use of the device.The explanted ipg was returned to mobia medical for evaluation.

Brand Name
VIVISTIM® PAIRED VNS¿ SYSTEM
Common Device Name
VIVISTIM
Manufacturer (Section D)
MOBIA MEDICAL, INC
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer (Section G)
MOBIA MEDICAL, INC
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer Contact
brent tarver
2802 flintrock trace
suite 226
austin, TX 78737
8323305315
MDR Report Key25310843
Report Number3012309950-2026-00025
Device Sequence Number9954695
Product Code QPY
UDI-Device Identifier10810041430028
UDI-Public10810041430028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number1001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age64 YR
Patient SexFemale